# SDR CALA2025120911930

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62643
- Aircraft time: 38,233 hours, 4,172 cycles
- Engine: Ge GE90115B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE HAS EXPERIENCED AN INCREASE IN OIL CONSUMPTION.   ACCOMPLISHED A SNIFF CHECK OF OIL FOR FUEL ODOR IN THE OIL SYS, IAW AMM 12-13-01-130-803-002, STEP F.(1).  ACCOMPLISH FIM 71-05/805 TO TROUBLESHOOT FOR HOC. PERFORM TEST NR 6. POWER LEAK CHECK WITH ALL DRAIN LINES BAGGED TO IDENTIFY IF CARBON SEALS ON AGB ARE LEAKING. STAY AT 70% N1 FOR 10 MIN BEFORE REDUCING BACK DOWN TO IDLE. IF THE GEARBOX SEALS ARE LEAKING, CAP THE ASSOCIATED DRAIN LINES AND DIP FOR 25 CYCLES PER AMM 71-71-00-700-801-H01. PLEASE REPORT ANY FINDINGS OR ACTIONS WITHIN THIS LOG PAGE. ESCPP@UNITED.COM, 847-700-8324 OPT 4. CARRIED BY ELB ESCPP UPDATE: TEST NO 6 NOT NEEDED AT THIS TIME SINCE OIL CONSUMPTION IS WITHIN LIMITS AS STATED IN AMM ENGINE OPERATION LIMITS SUBTASK 71-00-00-800-024-H01. ALSO, ENGINE DID NOT HAVE A SUDDEN INCREASE (>0.66 QT/HR) IN ONE FLIGHT. ACCOMPLISH A SNIFF CHECK OF THE OIL FOR FUEL SMELL IN OIL SYSTEM, REF. AMM 12-13-01-130-803-002 STEP F.(1). NO DEFECTS NOTED. REMOVED AND REPLACED ENGINE 2 MAIN OIL TANK MODULE PACKING IAW IPC 79-11-01-02, ITEM 220 (ME 25-7911-3-0023) FOR PRECAUTIONARY. PERFORM VISUAL INSPECTION OF ENGINE OIL SYSTEM WITH FAN COWL AND THRUST REVERSERS OPEN IAW AMM 79-00-00-200-802-H01. NO LEAKAGE OR DEFECTS NOTED.
